American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B05) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Douglas Bowman and Alon Regev. Counting equivalence classes of vertex pairs modulo the dihedral action on the associahedron. Proc. Amer. Math. Soc. 141 (2013) 779-789.
Abstract, references, and article information   
View Article: PDF

[2] Lukas Katthän. On homology spheres with few minimal non-faces. Proc. Amer. Math. Soc. 140 (2012) 2489-2500.
Abstract, references, and article information   
View Article: PDF

[3] Fiammetta Battaglia. Betti numbers of the geometric spaces associated to nonrational simple convex polytopes. Proc. Amer. Math. Soc. 139 (2011) 2309-2315. MR 2784795.
Abstract, references, and article information   
View Article: PDF

[4] Toshiyuki Akita. A formula for the Euler characteristics of even dimensional triangulated manifolds. Proc. Amer. Math. Soc. 136 (2008) 2571-2573. MR 2390528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Masaaki Wada, Yasushi Yamashita and Han Yoshida. An inequality for polyhedra and ideal triangulations of cusped hyperbolic 3-manifolds. Proc. Amer. Math. Soc. 124 (1996) 3905-3911. MR 1346992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1